# SDR CALA0001159

- Difficulty date: July 25, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT O/B FLOOR PANEL HAT CHANNEL CORRODED AT STA 826 - 907, RBL 54.  THE HAT CHANNEL WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 53-21-00.
